# SDR UHLA2009082700056

- Difficulty date: August 27, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 2,063 hours, 1,527 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AW1AF
- Part serial: A90037
- Condition: Inoperative
- Location: Tat
- Part time: 1,459 hours, 1,137 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM LGA, RECEIVED EICAS CAUTION AOA LIMIT FAIL AND TAT 1 FAIL.  RAN APPROPRIATE CHECKLIST.  DURING DESCENT, AUTO PILOT WAS NOT CAPTURING ALTITUDES OR STAYING IN LNAV MODE.  AN ELECTRICAL BURNING SMELL APPEARED IN COCKPIT.  FAS COULD ALSO SMELL IN FORWARD CABIN BUT COULD NOT SEE SMOKE.  DECLARED AN EMERGENCY AND DIVERTED TO ORD.  LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE TAT 1 ALONG WITH THE C/P.
